MathSciNet Relay Station
MathSciNet bibliographic data
MR1340848 (96i:32016) 32G07 (30C70 32C16 32F40)
Tang, Puqi Quasiconformal homeomorphisms on CR $3$-manifolds with symmetries. Math. Z. 219 (1995), no. 1, 49–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement